I have been taking close to 35 5mg oxy a day for 3months, 6 pills left and I am already starting to feel withdrawls. PLEASE help me
How do I stop taking opiates?
Added 11 Jan 2012:
I went in to see my doc Monday and she gave me methadone, I feel like crap. I slept for 14 hours after the first pill. It's been 2 days and still crappy. Is this normal, what should I do??
10 Jan 2012
You are in for a world of hurt but please dont be discouraged, if I can do it anyone can. If you are able to consult a doctor, you should. He/She can prescribe some meds to make the transition a bit more comfortable. You are prob in for at least two weeks of total crap. But you can totally do it. Keep me posted, good luck and God Bless.
10 Jan 2012
Hello denverneeds help, I will try to help you, I was taking about 120mg of oxys for about 2 years, never new I was addicted until my first withdrawal symptoms. I am a 63 year old grandma and mom and I was scared. I continued to stay on them to prevent the withdrawals and found I needed more and more to stop the shakey feelings. We probably all have the same story about how they make you feel normal, and able to function, but that is not true, believe me. I went to a detox center at the age of 63 . Taper down as much as you can and for the next 5 to 7 days you will feel pretty lousy , very bad, sweating , jitterness, stomach alot of other things, but believe me it is worth it., I am now clean for 20 days, and I also had the flu right after the withdrawals, and I feel good, and even happy again. Please it is worth the withdrawals to nevery have to count pills again... stay strong, Golda ( grandma) You must be younger so it will probably be easier..You will have low days after the withdrawals, but that is normal too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... health insurence so he is buying methadone from a friend who also is trying to get off opiates. He has been taking about 80mgs of oxy a day or a ...
1 answer • 7 Dec 2010
Friends: I need some help here. I have been off of opiates (perks, oxy's, dilaudid) for 23 days. I have been taking them daily for 4 years and ...
7 answers • 20 Mar 2011
I found out by accident looking on pilll identifier that methocarbamol can ease the withdrawl process from opiates. It no doubt would ease the ...
3 answers • 17 Dec 2011